# SDR DALA13030283162

- Difficulty date: June 17, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE EXTERNAL SKIN SURFACE HAS DENT 1.5" AFT OF FR 21, BETWEEN S22-23L.  PERFORMED DETAILED VISUAL INSPECTION, NO CRACKS NOTED. ACCOMPLISHED INTERNAL AND EXTERNAL HFEC INSPECTION IAW NTM 51-10-08, PT 6, NO DEFECTS.  NO REPAIR ACTION REQUIRED IAW SRM 53-11-11, DIA 102.
